MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-CARDIAC CATH-LF

MEDLINE INDUSTRIES, LP MEDLINE; DBD-CARDIAC CATH-LF
Catalog Number DYNJ76107C
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, we received a report stating an issue was had with a pack of 4 luer lock syringes that were letting air in and leaking out the back stopper area.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2026 prior to patient use the syringes were discovered to have "all the saline drained out of them and just filled with air".The customer reported that after removing the syringes from the table it was additionally discovered "that while pushing the syringe forward and backward, there was air bubbling up along the back stopper".The customer did not report any serious injury or medical intervention as a result of the reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
DBD-CARDIAC CATH-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key24512777
Report Number1423395-2026-00037
Device Sequence Number18745844
Product Code OES
UDI-Device Identifier10195327610272
UDI-Public10195327610272
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ76107C
Device Lot Number25ILA399
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown